I have been on Abilify for 2 months or so, give or take. I am not schizophrenic, Bi-Polar, or Autistic. I just suffer from Panic Attacks. My Doctor prescribed me Abilify as an enhancer for my Paxil/Xanax cocktail. Long story short, I was taking 2mg of abilify once a day. Recently My Insurance decided they were going to be the Doctor and my funding for the Abilify ran out. I am not going to pay $543.00 for meds can't afford it and think that price is ludicrous. So now I am in cold turkey wean from Abilify. I know that I won't die from this, I know that my anxiety will increase big time. However, how long will the symptoms last and what else can I expect? I have been off the Abilify for 4 days and recently today started experiencing increased anxiety. Any input is appreciated.
Ive been on abilify for 5 years and everytime I
try to come off of it my anxiety and depression
return so therefore I have always stuck with it.
You are right it is very expensive - my pdoc
gives me samples when I hit my insurance
cap. I have also ordered from overseas which
is much cheaper. I hope your symptons go
away soon and you do well without it. Ive
been on paxil and xanax both in the past and
did really well on them so hopefully that will
Hi, I have been on Abilify for many years now. I have tried in the past to get off of it, but depression seems to hit right away. I stopped it again a few weeks ago and now am really depressed and just want to cry and stay in bed(esp since I do not even want to get dressed) am going to start back up on the Abilify to get back to being even. Just didn't want to have to stay on med for the rest of my life. I felt good right after I stopped it, more energy, more motivation, then this. So, that is that I suppose.
Good luck to you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.